Alert archive / Georgia / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 407, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 5, 2009, 6:09 PM EDT for Taylor County, Georgia. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 5, 2009, 6:09 PM EDT (22:09 UTC)
- Expired
- Aug 5, 2009, 7:00 PM EDT
- In force
- 51 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
County Taylor County, GA
The radar
The Robins AFB radar (KJGX), 91 km from the middle of the area, began a volume at 22:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.2 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2691 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 669 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -62 m²/s²
- 0-3 km storm-relative helicity
- -31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 052209
SVRFFC
GAC269-052300-
/O.NEW.KFFC.SV.W.0407.090805T2209Z-090805T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
609 PM EDT WED AUG 5 2009
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
TAYLOR COUNTY IN WEST CENTRAL GEORGIA
* UNTIL 700 PM EDT
* AT 609 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED 7 MILES
NORTHWEST OF BUTLER...MOVING EAST AT 10 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
REYNOLDS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3239 8431 3239 8433 3252 8445 3256 8445
3256 8441 3260 8441 3262 8437 3267 8436
3269 8433 3263 8405 3258 8406 3240 8420
3240 8424 3237 8425 3237 8431
TIME...MOT...LOC 2210Z 289DEG 8KT 3261 8434
$$1 follow-up statement
000
WWUS52 KFFC 052254
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
654 PM EDT WED AUG 5 2009
GAC269-052300-
/O.CON.KFFC.SV.W.0407.000000T0000Z-090805T2300Z/
TAYLOR GA-
654 PM EDT WED AUG 5 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR EASTERN TAYLOR COUNTY...
AT 650 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A MARGINALLY SEVERE THUNDERSTORM IN EASTERN TAYLOR COUNTY
STILL CAPABLE OF PRODUCING STRONG...DAMAGING WIND GUSTS. THE STORMS
EXTENDED FROM PICKLING MILL TO BUTLER...MOVING EAST AT 10 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
RUPERT...POTTERVILLE AND REYNOLDS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3239 8431 3239 8433 3266 8421 3263 8405
3262 8406 3258 8406 3240 8420 3240 8424
3237 8425 3237 8431
TIME...MOT...LOC 2252Z 289DEG 8KT 3258 8424
$$
19What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 5, 6:06 PM EDT, 3 minutes earlier.
Area forecast discussion, Aug 5, 6:06 PM EDT, 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 606 PM EDT WED AUG 5 2009 .SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/... CONVECTION ASSOCIATED WITH SHORTWAVE CONTINUES TO FIRE ALONG OUTFLOW BOUNDARIES LEFT FROM OVERNIGHT MCS. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE INTO THE EVENING HOURS. THE MOIST ATMOSPHERE...IN COMBINATION WITH LIFTED INDEX VALUES OF -4 TO -6 AND CAPES APPROACHING 3000...WILL SUPPORT THE DEVELOPMENT OF SOME STRONG PULSE STORMS. SOME OF THESE STORMS COULD BE SEVERE. MODELS CONSISTENT WITH A CHANGE IN THE LARGE SCALE SYNOPTIC PATTERN AS THE UPPER TROUGH PUSHES OFF THE EAST COAST THURSDAY AFTERNOON AND HIGH PRESSURE RIDGE BUILDS OVER THE REGION. BEST POPS THURSDAY OVER PORTIONS OF CENTRAL AND SE GA DOWNSTREAM OF THE TROUGH. DRIER AIR ASSOCIATED WITH THE RIDGE WILL KEEP POPS LOW AS IT CONTINUES TO BUILD OVER THE REGION INTO THE WEEKEND. LIKEWISE... TEMPERATURES WILL APPROACH THE MID TO UPPER 90S INTO THE WEEKEND. .LONG TERM /SATURDAY THROUGH WEDNESDAY/... THE HIGH PRESSURE RIDGE WILL DOMINATE CONDITIONS ACROSS THE AREA INTO NEXT WEEK. HOT TEMPERATURES AND GENERALLY DIURNAL CONVECTION WILL BE THE PRIMARY FEATURES. MODELS HINT AT BEST CHANCES FOR DIURNAL CONVECTION ACROSS PORTIONS OF SOUTH AND CENTRAL GA BEGINNING SUNDAY AND CONTINUING THROUGH TUESDAY. AS THE RIDGE BEGINS TO MOVE OFF OVER THE ATLANTIC EARLY NEXT WEEK...AN UPPER LEVEL TROUGH MOVES OVER THE NORTHEAST. DISTURBANCES IN THE UPPER LEVEL FLOW WILL PROVIDE THE BEST CHANCES FOR PRECIPITATION BY WEDNESDAY. TEMPERATURES WILL RETURN TO NEAR 90 ACROSS THE AREA BY WEDNESDAY. && .AVIATION... MUCH DRIER AIR MOVING ACROSS NORTH GEORGIA. NOTHING UPSTREAM AND NO TRIGGER THEREFORE WILL TAKE OUT MENTION OF CONVECTION TONIGHT FROM ATL TO AHN. THE BACK EDGE OF THE MOISTURE BOUNDARY SEEN ON SATELLITE FROM JUST EAST OF AHN TO NEAR LGC MOVING SOUTHEAST. AHEAD OF THIS WILL KEEP TSRA IN THE TAF WITH COVERAGE DIMINISHING. ACCORDING TO THE MODELS THIS BOUNDARY STALLS ACROSS CENTRAL GA TONIGHT AND SLOWLY RETREATS NORTH...BUT NOT MAKING IT TO ATL/AHN. WILL GO WITH PROB 30 IN THE CSG/MCN AREAS AFTER 18Z THURSDAY. HOWEVER FOR AHN AND ATL AREAS WILL GO WITH A DRY FORECAST AND VFR CONDITIONS. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 68 94 67 95 70 / 30 5 10 10 5 ATLANTA 71 91 71 94 73 / 30 5 10 10 5 BLAIRSVILLE 64 86 63 87 66 / 20 5 10 20 5 CARTERSVILLE 65 91 62 94 68 / 20 5 10 10 5 COLUMBUS 72 92 71 95 74 / 30 20 10 10 5 GAINESVILLE 68 90 68 92 71 / 20 10 10 10 5 MACON 71 94 69 96 72 / 30 20 10 10 5 ROME 67 94 65 96 69 / 20 5 10 10 5 PEACHTREE CITY 66 91 64 92 68 / 30 5 10 10 5 VIDALIA 71 91 69 94 71 / 40 30 10 10 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 31
Hazardous weather outlook, Aug 5, 6:08 AM EDT, 12 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 608 AM EDT WED AUG 5 2009 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-061015- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 608 AM EDT WED AUG 5 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT ISOLATED SEVERE STORMS EXPECTED TONIGHT ACROSS NORTH AND CENTRAL GEORGIA. .SYNOPSIS... WIDESPREAD CONVECTION ACROSS THE MID MISSISSIPPI AND TENNESSEE VALLEYS IS PUSHING AN OUTFLOW BOUNDARY SOUTHWARD ACROSS CENTRAL ALABAMA AND GEORGIA THIS MORNING. .PRIMARY HAZARDS... THE PRIMARY HAZARD FROM THUNDERSTORMS WILL BE FREQUENT CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAINFALL. GUSTY WINDS AND SMALL HAIL WILL ALSO BE POSSIBLE. THE BEST CHANCES FOR STRONGER THUNDERSTORM DEVELOPMENT WILL BE OVER NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING. .DISCUSSION... WIDESPREAD CONVECTION ACROSS THE MID MISSISSIPPI AND TENNESSEE VALLEYS IS PUSHING AN OUTFLOW BOUNDARY SOUTHWARD ACROSS CENTRAL ALABAMA AND GEORGIA THIS MORNING. THIS BOUNDARY AND THE MID-LEVEL TROUGH CROSSING THE REGION SHOULD COMBINE TO FOCUS CONVECTIVE REDEVELOPMENT THE AFTERNOON ACROSS NORTH AND CENTRAL GEORGIA. WHILE DEEP-LAYER SHEAR WILL REMAIN WEAK...CAPES WILL GET INTO THE 1500 TO 3000 RANGE ALONG WITH LIFTED INDICES AROUND -4 TO -5. THESE CONDITIONS ALONG WITH A VERY MOIST ATMOSPHERE WILL HELP TO CREATE AN ENVIRONMENT PRIMED FOR SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WITH ISOLATED SEVERE STORMS THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE WILL BE A CHANCE FOR THUNDERSTORMS EACH DAY...ESPECIALLY DURING THE AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Aug 5, 4:17 PM EDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 417 PM EDT WED AUG 5 2009 GAZ097-052100- 417 PM EDT WED AUG 5 2009 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN LAURENS COUNTY UNTIL 500 PM EDT... AT 416 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED TWO STRONG THUNDERSTORMS IN LAURENS COUNTY...ONE NEAR EAST DUBLIN AND ANOTHER NEAR DEXTER...MOVING EAST AT 10 MPH. LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES WITH THESE THUNDERSTORMS. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. IN ADDITION...WIND GUSTS TO 35 TO 40 MPH WILL BE POSSIBLE WITH THESE THUNDERSTORMS. 19
Special weather statement, Aug 5, 4:48 PM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 448 PM EDT WED AUG 5 2009 GAZ098-052130- 448 PM EDT WED AUG 5 2009 ...SIGNIFICANT WEATHER ALERT FOR WIND GUSTS TO 40 MPH AND FREQUENT LIGHTNING IN TREUTLEN COUNTY UNTIL 530 PM EDT... AT 443 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM 6 MILES NORTHWEST OF ORIANNA TO LOWERY...MOVING EAST AT 15 MPH. WIND GUSTS UP TO 40 MPH MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW LIGHT...UNSECURED OBJECTS AROUND. IN ADDITION...LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES WITH THESE THUNDERSTORMS. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. 19
Special weather statement, Aug 5, 5:09 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 509 PM EDT WED AUG 5 2009 GAZ091-092-104-052200- 509 PM EDT WED AUG 5 2009 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN NORTHWEST SUMTER...SCHLEY AND SOUTHEASTERN MARION COUNTIES UNTIL 600 PM EDT... AT 507 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM DEVELOPING BETWEEN FRIENDSHIP...DRANEVILLE...AND ELLAVILLE...MOVING SOUTH AT 15 MPH. LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED. 19
Special weather statement, Aug 5, 5:25 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 525 PM EDT WED AUG 5 2009 GAZ110-052200- 525 PM EDT WED AUG 5 2009 ...SIGNIFICANT WEATHER ALERT FOR 35 TO 40 MPH WINDS IN TELFAIR COUNTY UNTIL 600 PM EDT... AT 522 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ACROSS SOUTH CENTRAL TELFAIR COUNTY FROM JUST SOUTHWEST OF WORKMORE TO JACKSONVILLE...MOVING EAST AT 15 MPH. THESE STORMS WILL MOVE TOWARD LUMBER CITY WITHIN THE NEXT 30 MINUTES. WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW LIGHT...UNSECURED OBJECTS AROUND. LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES ACROSS TELFAIR COUNTY. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. 19
Local storm report, Aug 5, 5:44 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
544 PM EDT WED AUG 05 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0509 PM TSTM WND DMG SOPERTON 32.38N 82.59W
08/05/2009 TREUTLEN GA PUBLIC
ONE TREE DOWN ALONG MUSCOGEE RD OUTSIDE SOPERTON
0518 PM HAIL 4 NE OAK PARK 32.40N 82.27W
08/05/2009 E0.75 INCH EMANUEL GA PUBLIC
REPORTED TO COUNTY 911 CENTER
&&
HANDELSpecial weather statement, Aug 5, 6:07 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 607 PM EDT WED AUG 5 2009 GAZ079-080-091>093-102>104-052245- 607 PM EDT WED AUG 5 2009 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN SUMTER... WEBSTER...STEWART...SCHLEY...TAYLOR...MACON...MARION AND TALBOT COUNTIES UNTIL 645 PM EDT... AT 604 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED NUMEROUS SMALL...YET STRONG CLUSTERS OF THUNDERSTORMS ACROSS THE INDICATED COUNTIES...FROM TALBOTTON...TO ROBERTA...TO BUENA VISTA...TO BUTLER...REYNOLDS...PRESTON...AND BUENA VISTA...MOVING SOUTHEAST AT 10 MPH. LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES WITH THESE THUNDERSTORMS. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW LIGHT...UNSECURED OBJECTS AROUND. 19
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 8:53 PM EDT | Severe Thunderstorm Warning | FFC | Gwinnett | 23 min |
| Aug 4, 9:03 PM EDT | Severe Thunderstorm Warning | FFC | Walton | 57 min |
| Aug 5, 1:56 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Madison, Oglethorpe | 49 min |
| Aug 5, 2:26 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Washington, Wilkinson | 31 min |
| Aug 5, 2:50 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Macon, Schley | 26 min |
| Aug 5, 3:26 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones, Twiggs | 49 min |
| Aug 5, 4:54 PM EDT | Severe Thunderstorm Warning | FFC | Laurens, Treutlen | 36 min |
| Aug 5, 5:16 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 44 min |
| Aug 5, 6:13 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Monroe | 38 min |
| Aug 5, 6:57 PM EDT | Severe Thunderstorm Warning | FFC | Bibb | 33 min |
| Aug 5, 7:53 PM EDT | Severe Thunderstorm Warning | FFC | Warren | 52 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.